# SDR SWAA2019011628475

- Difficulty date: December 22, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A3001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STA 120.3, 3RD VERTICAL STIFFENER FROM FORWARD END.  REPAIRED RIB IAW SRM AND DWG.
